Now Playing Tracks

My psychiatrist put me on two medications last year that had “weight gain” as a listed side effect.
He didn’t bother to tell me about it—or any of the other side effects—before he got me hooked on them.

I no longer see him.

I knew I’d gained weight over the past year, but I didn’t realize how bad it was until today.

I have NO jeans that fit. NONE.

So, in addition to getting used to new medication (which has “weight loss” as a side effect), I’m starting regular pilates and keeping a food diary.

Me turning into an overweight blob is not an option. I will not let medication destroy me.

I’m at the odd convergence of furious and determined. That’s where some of my best work comes from.

5 notes

  1. francisgoespurr said: My appetite hasn’t changed on Lamictal. I do notice that my metabolism will never be the same again after Zyprexa. I need to find the motivation to get active again (and my 9-5 job at a desk doesn’t help).
  2. rachisdone posted this
To Tumblr, Love Pixel Union